# SDR DXTA202101094575

- Difficulty date: January 9, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N805QS
- Make and model: Rkwell 700
- Aircraft serial: 7000028
- Aircraft time: 524 hours, 320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL EMERGENCY LIGHTS (EXIT SIGNS, LIGHTS OVER SEATS, WING INSPECTION LIGHTS) ARE ILLUMINATED WITH ALL POWER OFF.  WE TRIED TO RESET THE SWITCH UNDER PILOT'S SEAT TO NO AVAIL.  RESET RT FWD EMERGENCY EXIT BATTERY PACK, LIGHTS EXTINGUISHED APPLIED POWER TO A/C.  ACCOMPLISHED EMERGENCY LIGHTING ADJUSTMENT TEST, NO DEFECTS WERE NOTED.  ACCOMPLISHED REF: CE700MM 33-50-00.
